Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Val'ka, Jan

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:38
Abstract pages:130
Full texts:57

https://www.mathnet.ru/eng/person63545
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/558114

Publications in Math-Net.Ru Citations
1968
1. J. Val'ka, “Discontinuous solutions of a higher-dimensional quasilinear equation (numerical experiments)”, Zh. Vychisl. Mat. Mat. Fiz., 8:1 (1968),  186–190  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:1 (1968), 257–264 3
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024